American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Shigeru Kimura. Entire functions with almost radially distributed values . Proc. Amer. Math. Soc. 71 (1978) 73-78. MR 0486525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John L. Lewis. Note on the Nevannlinna proximity function . Proc. Amer. Math. Soc. 69 (1978) 129-134. MR 0499158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bernard Shiffman. Holomorphic curves in algebraic manifolds. Bull. Amer. Math. Soc. 83 (1977) 553-568. MR 0440075.
Abstract, references, and article information   
View Article: PDF

[4] N. V. Rao and Daniel F. Shea. Growth problems for subharmonic functions of finite order in space . Trans. Amer. Math. Soc. 230 (1977) 347-370. MR 0444974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[6] Nicholas C. Petridis. A generalization of the little theorem of Picard . Proc. Amer. Math. Soc. 61 (1976) 265-271. MR 0427691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kiyoshi Niinō. Deficiencies of the associated curves of a holomorphic curve in the projective space . Proc. Amer. Math. Soc. 59 (1976) 81-88. MR 0414943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Simon Hellerstein and Jack Williamson. Derivatives of entire functions and a question of Pólya. Bull. Amer. Math. Soc. 81 (1975) 453-455. MR 0361072.
Abstract, references, and article information   
View Article: PDF

[9] Burgess Davis. Picard's theorem and Brownian motion . Trans. Amer. Math. Soc. 213 (1975) 353-362. MR 0397900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Drasin. A meromorphic function with assigned Nevanlinna deficiencies. Bull. Amer. Math. Soc. 80 (1974) 766-768. MR 0344474.
Abstract, references, and article information   
View Article: PDF

[11] P. Krajkiewicz. Polyanalytic functions with exceptional values . Trans. Amer. Math. Soc. 197 (1974) 181-210. MR 0350024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark Green. On the functional equation $f\sp{2}=e\sp{2\phi\sb{1}}+e\sp{2\phi\sb{2}}+e\sp{2\phi\sb{3}}\ $ and a new Picard theorem . Trans. Amer. Math. Soc. 195 (1974) 223-230. MR 0348112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Albert Baernstein II. Proof of Edrei's spread conjecture. Bull. Amer. Math. Soc. 78 (1972) 277-278. MR 0294640.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1